MathSciNet Relay Station
MathSciNet bibliographic data
MR2786449 53C25 (53C21 53C44)
Zhang, Shi Jin On a sharp volume estimate for gradient Ricci solitons with scalar curvature bounded below. Acta Math. Sin. (Engl. Ser.) 27 (2011), no. 5, 871–882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement